Citation: Ergonaut. "HPPD and Me: An Experience with Various (exp68782)". Erowid.org. Feb 4, 2008. erowid.org/exp/68782
Having only recently stopped using psychedelics (about a month or two), I was hoping my visual retention of the 'trip' would have subsided. However, I found that the 'trails', 'halos', and 'after images' would only intensify in the days proceeding my final trip. I have been suffering from these symptoms for quite some time now, and only recently have I begun to understand that it is in fact a mental disorder, and not the small remaining effects of prolonged LSD, THC, and psylocibin use. Thus, in retrospect, I find that the symptoms would intensify after each trip. I would not recommend further or even multiple use of drugs, however, the effects have yet to become any but of a nuisance in my life. Sometimes it makes it a little difficult to see things, especially without my glasses, and driving at night is a little more interesting than it had been years earlier. Perhaps my case is milder than most, but I find it only gets in the way when there's way too much light, or when looking directly into a light source. It's actually kind of cool when I'm bored.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.